MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN PATIENT BREATHING PACKAGE; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN PATIENT BREATHING PACKAGE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ADULT, PASSIVE, OXYGEN, BLUE
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the returned patient circuit.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
It was reported to ventec that the clear film wall of a breathing circuit had detached from the blue polypropylene spiral portion of the patient circuit (adult, passive, oxygen, blue) assembly.There was no patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
H6: the contract manufacturer, vincent medical, was notified of the reported issue.The reported issue of patient circuit delamination was confirmed visually using the customer provided photo.The contract manufacturer performed an investigation and advised ventec that the relevant extrusion process had been validated and state of validation had been maintained.All associated dhrs for the part number and lot code were reviewed and they did not identify any delamination failures.Additionally, there were no deviations, ncs, or excursions from validated process.All finished goods produced from the common extrusion lot and the suspect lot relevant to the part number and lot 204804 had passed all qc testing performed during the extrusion process, sampling on the finished tubing and finished device with respect to delamination failure.No prior events of delamination during manufacturing process of ventec circuits were identified.The cause of the reported issue could not be determined.

Brand Name
VOCSN PATIENT BREATHING PACKAGE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key20208038
Report Number3013095415-2024-00656
Device Sequence Number17846358
Product Code CBK
UDI-Device Identifier00855573007044
UDI-Public(01)00855573007044(11)201124(10)204804
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADULT, PASSIVE, OXYGEN, BLUE
Device Catalogue NumberPRT-00793-001
Device Lot Number204804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown